# SDR SWAA105768

- Difficulty date: September 22, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 81,462 hours, 58,250 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645262
- Part serial: 8151
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT WING I/B GROUND SPOILER I/B HINGE BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
